MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO + VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO + VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_ 13.2 (-12.50/ 2.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H6- health effect- clinical code: 4581-over/ under correction.H11- manufacturer narrative: over/ under correction and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and over/under correction.In a separate surgery the lens was exchanged with the shorter length and the problem was resolved.The cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.

Brand Name
EVO/EVO + VISIAN IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key24904658
Report Number2023826-2026-00649
Device Sequence Number9800267
Product Code QCB
UDI-Device Identifier00840311311798
UDI-Public(01)00840311311798(11)241209(17)271130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_ 13.2 (-12.50/ 2.0)
Device Catalogue NumberVTICM5_ 13.2
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/16/2026
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK.; FOAM TIP PLUNGER (FTP), LOT# UNK.; INJECTOR MODEL: MSI-PF, LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale